# SDR DXTA2025022502479

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N680QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0278
- Aircraft time: 4,416 hours, 2,843 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH FIRM AND EVEN APPLICATION OF THE BRAKES, THE AIRCRAFT PULLS STRONGLY TO THE LEFT UNTIL PRESSURE IS RELEASED.   WEAR PINS ON THE LEFT AND RIGHT APPEAR NORMAL. ARRIVED AT AIRCRAFT AND VERIFIED DISCREPANCV. PERFORMED BRAKE BLEED TEST AND FOUND AIR IN RH INBD MLG BRAKE. SERVICED HYDRAULIC SVSTEM TO SPEC AND PERFORMED SUCCESSFUL OPERATIONAL CHECK. WORK PERFORMED IAW CE-680A AMM 32-42-00.
